# SDR IPXA2016081106905

- Difficulty date: July 26, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 16,153 hours, 10,309 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A5661001179
- Part serial: FH1525
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1 CENTER WING ALL SPEED AILERON UPPER INBD T/E DENT DELAMINATED.  REMOVED DENTED SKIN, R & R DAMAGED CORE WITH HOT BOND METHOD, APPLIED DOUBLER USING HOT BOND METHOD AND APPLIED SURFACE RESOTORATION IAW SRM 57-61-11, 51-77-12, 51-77-10, 51-25-00 & 51-28-10.
